Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the proximal relation being closed


Author: Harvey B. Keynes
Journal: Proc. Amer. Math. Soc. 18 (1967), 518-522
MSC: Primary 54.80
MathSciNet review: 0212780
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212780-X
Article copyright: © Copyright 1967 American Mathematical Society